MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-8988-cp fiberlock suspension implant kit had an issue during use.While anchoring the initial 3.5 sl component, the implant failed.A second 3.5 sl was opened as a replacement, but during tensioning into the bone, both the fiberlock implant and the replacement 3.5 sl failed.As a result, they discontinued using the fiberlock system and completed the procedure using an ar-8919ds implant system, cmc mini tightrope instead.This was discovered during a cmc procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 07/01/2025.There was never a second fiberlock implant kit opened.Only a second 3.5 swivelock after the first 3.5 swivelock failed in the thumb.They used a cmc tightrope to finish the repair, because the fiberlock implant pulled through the first met.They believe the patient's bone wasn't very strong, but the second failed because the eyelet broke after trying to reset.It was reported that all the instruments used for this were provided in the kit and used correctly.The patient did not experience any harm, nor was there negative impact on the patient.Additional information was been requested on 07/09/2025 for 3.5 swivelock information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), photographs, videos, event descriptions, and additional field data, arthrex was able to determine the most likely cause of the reported issue.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion, or excessive forces through leveraging/prying the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22553814
Report Number1220246-2025-02970
Device Sequence Number9529013
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public(01)00888867377875(11)240301(17)290228(10)15214771
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15214771
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown